# SDR DALA2018070304370

- Difficulty date: July 1, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 64,100 hours, 27,126 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Obstructed
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NO T/O ROLL AFTER 80 KNOTS, EICAS CAUTION MESSAGE RT AFT ENTRY DOOR ILLUMINATED 3 TIMES INTERMITTING (APPROX 1 SECOND EACH TIME) NO FURTHER EICAS MESSAGES APPEARED AFTER 130 KNOTS.  CLEANED DEBRIS AND PERFORMED OPS CK.  NORMAL AT TIMES NO. EICAS MSG.
